Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I started using this garbage exactly four months ago today. My face still has red marks sad.gif I think i will have these things forever! They don't even seem to have faded since week eight. It's like, my face just stopped improving after that point.

I hate tazorac.

I don't care if you like it.

I hate it.

Share this post


Link to post
Share on other sites

Have you considering trying something else? I was prescribed Tazorac sometime ago. I don't think it actually did anything since I have all these samples lying around the house.

How bad is your acne? Have you done the whole antibiotic thing, Retin-A, Differin?

Share this post


Link to post
Share on other sites

well done on getting through four months of hell, hopefully your derm or doctor will see that is useless for you and try something else that will hopefully work for you. Oh and I can celebrate 3 months of differin today with less pustules, lots of red marks and lumpy spots with outheads in the place of pustules. Yippee eusa_liar.gif

Share this post


Link to post
Share on other sites

No, he said it was working and that i should keep using it. I mainly have redmarks. They aren't getting better though sad.gif

Share this post


Link to post
Share on other sites

And they probably wont. I am in the same boat as you, but I am happy it got rid of my overall acne.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×